# SDR ASAA2015120914170

- Difficulty date: December 9, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 14,142 hours, 4,149 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 20980
- Condition: Failed
- Location: Cabin Temp
- Part time: 4,658 hours, 2,088 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING CHECK MASTER CAUTION RECALL, ZONE TEMP CONT CAB LIGHT ILLUMINATED. GOES OUT WHEN MASTER CAUTION IS RESET.  ACFT GROUNDED.  PERFROMED PACK/ZONE TEMP CONTROLLER BITE IAW FIM 21-62-00-810-801.  NR 2 CONTROLLER SHOWS FLIGHT DECK TRIM VALVE FAULT ON VERIFY.  R & R FLIGHT DECK TRIM VALVE IAW AMM 21-61-21-400-801.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE IAW FIM 21-62-00-810-801, NO FAULTS.
